What Happens If You Put Visine in Someone's Drink?

Answer

Visine is not intended for consumption, therefore putting it in a person's drink will most likely be incredibly harmful to them. The theory that putting eye drops in a drink will cause severe diarrhea is generally false. Instead, it can cause much more serious side effects such as breathing difficulty, blurred vision, seizures, respiratory failure, coma, etc.
Q&A Related to "What Happens If You Put Visine in Someone's..."
Putting Visine in a person's drink is extremely dangerous, it
http://www.chacha.com/question/what-will-happen-if...
Gives them diarrhea.
http://answers.yahoo.com/question/index?qid=200804...
You die.
http://wiki.answers.com/Q/What_happens_if_you_drin...
1. Purchase cyanide reagent test strips. These test strips can be found through an online supplier or your local drug store. 2. Remove a test strip from the packaging. Dip the "
http://www.ehow.com/how_8252537_tell-someone-puts-...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com